# SDR 01FDEA00152

- Difficulty date: February 19, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65136481
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DRILL STARTS IN I/B FLANGE OF FRAME BS 1010 ABOVE STR 16L.  *S/D*  REMOVED, REPLACED AND FAB OUT OF LIMITS DRILL STARTS PER FEDEX SRM 53-10-1.  REPAIR PARTS AND STR CLIP PER FEDEX SRM 51-40-3 & 51-30-2.
